Article (Scientific journals)
Construction d'une surface algébrique irrégulière
Godeaux, Lucien
1943In Bulletin de la Classe des Sciences. Académie Royale de Belgique, 29 (4-6), p. 408-422
Editorial Reviewed verified by ORBi
 

Files


Full Text
465472B_14_41.pdf
Publisher postprint (9.24 MB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Géométrie algébrique; Surfaces algébriques irrégulières; Faisceaux; Surfaces hyperelliptiques; Enriques; Severi; Surface de Jacobi; Surface de Picard
Disciplines :
Mathematics
Author, co-author :
Godeaux, Lucien ;  Université de Liège - ULiège
Language :
French
Title :
Construction d'une surface algébrique irrégulière
Publication date :
1943
Journal title :
Bulletin de la Classe des Sciences. Académie Royale de Belgique
ISSN :
0001-4141
Publisher :
Académie Royale de Belgique, Bruxelles, Belgium
Volume :
29
Issue :
4-6
Pages :
408-422
Peer reviewed :
Editorial Reviewed verified by ORBi
Available on ORBi :
since 08 May 2024

Statistics


Number of views
4 (0 by ULiège)
Number of downloads
7 (0 by ULiège)

Bibliography


Similar publications



Contact ORBi